# SDR SWAA2025060975126

- Difficulty date: May 26, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N8761L
- Make and model: Boeing 737-8
- Aircraft serial: 67214
- Aircraft time: 9,370 hours, 4,787 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

232NF FLOOR PANEL HAS NUMEROUS DENTS WITH PULLED FIBERS.   REMOVED AND REPLACED CABIN FLOOR PANEL PER AMM 53-21-00.
